A pseudoexponential-like structure on the algebraic numbers

Mantova, V orcid.org/0000-0002-8454-7315 (2015) A pseudoexponential-like structure on the algebraic numbers. The Journal of Symbolic Logic, 80 (04). pp. 1339-1347. ISSN 0022-4812

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Association for Symbolic Logic 2015. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: December 2015
  • Published (online): 22 December 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Jul 2017 15:40
Last Modified: 26 Jul 2017 15:40
Status: Published
Publisher: Association for Symbolic Logic
Identification Number: https://doi.org/10.1017/jsl.2014.41

Share / Export

Statistics